# SDR UIEA2017040400517

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC45FN1610P7
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D5930J ELECTRICAL CONNECTOR FOUND CORRODED.  THE CONNECTOR WAS REMOVED & REPLACED IAW SWPM 20-61-00, REV 64, AND FOUND GOOD.
